ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On Eulerian orientations of even-degree hypercubes

Levit, Maxwell and Chandran, Sunil L and Cheriyan, Joseph (2018) On Eulerian orientations of even-degree hypercubes. In: OPERATIONS RESEARCH LETTERS, 46 (5). pp. 553-556.

[img] PDF
Ope_Res_Let_46-5_553_2018.pdf - Published Version
Restricted to Registered users only

Download (299kB) | Request a copy
Official URL: http://dx.doi.org/10.1016/j.orl.2018.09.002

Abstract

It is well known that every Eulerian orientation of an Eulerian 2k-edge connected (undirected) graph is strongly k-edge connected. A long-standing goal in the area is to obtain analogous results for other types of connectivity, such as node connectivity. We show that every Eulerian orientation of the hypercube of degree 2k is strongly k-node connected. (C) 2018 Elsevier B.V. All rights reserved.

Item Type: Journal Article
Additional Information: Copy right for this article belong to ELSEVIER SCIENCE BV
Keywords: Graph connectivity; Graph orientations; Hypercubes
Department/Centre: Division of Electrical Sciences > Computer Science & Automation
Depositing User: Id for Latest eprints
Date Deposited: 22 Nov 2018 15:03
Last Modified: 28 Feb 2019 08:37
URI: http://eprints.iisc.ac.in/id/eprint/61125

Actions (login required)

View Item View Item